MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC150-14
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that this 14mm pulmonary valved conduit had an activated temperature indicator.It was then confirmed that the device was implanted.The surgeon was informed prior to use of the device that the conduit should not be used if the temperature indicator is activated.Subsequently 8 days later, the valve was explanted.The reason for replacement was reported as the valve "was too big".It was reported that prior to use, the valve was stored in the operating room with constant temperature, on an open cart.It was stated that the operating room was thermostat controlled and the valve did not experience known extreme temperatures.It was noticed that the temperature indicator had been activated after being on the shelf for approximately 3 weeks and some other valves stored in the same location had indicators which started to activate but were not fully black.It was reported that the valves with temperature indicators which were not fully black, have been like that for awhile with no change and were on the self prior to the hancock.No additional adverse patient effects were reported.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21708279
Report Number2025587-2025-02160
Device Sequence Number10072439
Product Code LWR
UDI-Device Identifier00763000926472
UDI-Public00763000926472
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC150-14
Device Catalogue NumberHC150-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Initial Report FDA Received Date03/27/2025
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown